# SDR KBM2004F00149

- Difficulty date: June 23, 2004
- Submitted: August 12, 2004
- Operation: Air carrier
- Aircraft: N313LV
- Make and model: Snias AS350B2
- Aircraft serial: 3296
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2150 · Cabin Cooling System
- Part: Belt
- Condition: Failed
- Location: A/C Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A/C BLOWS HOT AIR.  COIL, PULLEY, BELT (KIT) PULLEY/ NR 3003552, COIL/ NR 652233.  REMOVED AND REPLACED.
